Previous |  Up |  Next


Title: On large selforthogonal modules (English)
Author: D'Este, Gabriella
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 47
Issue: 4
Year: 2006
Pages: 549-560
Category: math
Summary: We construct non faithful direct summands of tilting (resp. cotilting) modules large enough to inherit a functorial tilting (resp. cotilting) behaviour. (English)
Keyword: partial tilting and partial cotilting modules
Keyword: sincere and selforthogonal modules
MSC: 16D10
MSC: 16D90
MSC: 16E10
MSC: 16E30
MSC: 16G20
MSC: 16G70
idZBL: Zbl 1106.16010
idMR: MR2337410
Date available: 2009-05-05T16:59:29Z
Last updated: 2012-04-30
Stable URL:
Reference: [AF] Anderson F.W., Fuller K.R.: Rings and categories of modules.Graduate Texts in Math. 13, Springer, New York, 1992. Zbl 0765.16001, MR 1245487
Reference: [AnTT] Angeleri Hügel L., Tonolo A., Trlifaj J.: Tilting preenvelopes and cotilting precovers.Algebr. Represent. Theory 4 (2001), 155-170. Zbl 0999.16007, MR 1834843
Reference: [AuReS] Auslander M., Reiten I., Smalø S.O.: Representation Theory of Artin Algebras.Cambridge University Press, Cambridge, 1995. MR 1314422
Reference: [B1] Bazzoni S.: A characterization of $n$-cotilting and $n$-tilting modules.J. Algebra 273 (2004), 359-372. Zbl 1051.16007, MR 2032465
Reference: [B2] Bazzoni S.: $n$-cotilting modules and pure-injectivity.Bull. London Math. Soc. 36 5 (2004), 599-612. Zbl 1085.16004, MR 2070436
Reference: [BS] Buan A.B., Solberg Ø.: Relative cotilting theory and almost complete cotilting modules.CMS Conf. Proc. 24, Amer. Math. Soc., Providence, 1998, pp.77-92. Zbl 0926.16013, MR 1648616
Reference: [C] Colpi R.: Tilting modules and $*$-modules.Comm. Algebra 21 4 (1993), 1095-1102. MR 1209922
Reference: [CbF] Colby R.R., Fuller K.R.: Equivalence and Duality for Module Categories.Cambridge University Press, Cambridge, 2004. Zbl 1069.16001, MR 2048277
Reference: [CDT1] Colpi R., D'Este G., Tonolo A.: Quasi-tilting modules and counter equivalences.J. Algebra 191 (1997), 461-494. Zbl 0876.16004, MR 1448804
Reference: [CDT2] Colpi R., D'Este G., Tonolo A.: Corrigendum.J. Algebra 206 (1998), 370-370. MR 1637300
Reference: [CoHU] Coelho F.U., Happel D., Unger L.: Complements to partial tilting modules.J. Algebra 170 (1994), 184-205. Zbl 0834.16012, MR 1302837
Reference: [D1] D'Este G.: On tilting and cotilting-type modules.Comment. Math. Univ. Carolin. 46.2 (2005), 281-291. Zbl 1106.16009, MR 2176892
Reference: [D2] D'Este G.: On partial tilting modules and bounded complexes.manuscript.
Reference: [H1] Happel D.: Triangulated Categories in the Representation Theory of Finite Dimensional Algebras.Cambridge University Press, Cambridge, 1988. Zbl 0635.16017, MR 0935124
Reference: [H2] Happel D.: Selforthogonal modules.Abelian groups and modules (Padova, 1994), Math. Appl. 343, Kluwer Acad. Publ., Dordrecht, 1995, pp.257-276. Zbl 0867.16004, MR 1378204
Reference: [HReS] Happel D., Reiten I., Smalø S.O.: Tilting in abelian categories and quasitilted algebras.Mem. Amer. Math. Soc. 120 575 (1996). MR 1327209
Reference: [HR] Happel D., Ringel C.M.: Construction of tilted algebras.Lecture Notes in Math. 903, Springer, Berlin-New York, 1981, pp.125-144. Zbl 0503.16025, MR 0654707
Reference: [HU] Happel D., Unger L.: Complements and the generalized Nakayama conjecture.CMS Conf. Proc. 24, Amer. Math. Soc., Providence, 1998, pp.293-310. Zbl 0944.16010, MR 1648633
Reference: [M] Mantese F.: Complements of projective almost complete tilting modules.Comm. Algebra 33 (2005), 9 2921-2940. MR 2175371
Reference: [Mi] Miyachi J.: Extensions of ring and tilting complexes.J. Pure Appl. Algebra 105 (1995), 183-194. MR 1365875
Reference: [Mt] Miyashita Y.: Tilting modules of finite projective dimension.Math. Z. 193 (1986), 113-146. Zbl 0578.16015, MR 0852914
Reference: [R] Ringel C.M.: Tame algebras and integral quadratic forms.Lecture Notes in Math. 1099, Springer, Berlin, 1984. Zbl 0546.16013, MR 0774589
Reference: [Rk] Rickard J.: Morita theory for derived categories.J. London Math. Soc. (2) 39 (1989), 436-456. Zbl 0642.16034, MR 1002456


Files Size Format View
CommentatMathUnivCarolRetro_47-2006-4_1.pdf 236.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo